Vol 7, No 2 (2013)

Studies in Mathematical Sciences

DOI: http://dx.doi.org/10.3968%2Fi272

Studies in Mathematical Sciences, Vol.7, No.2, November 30, 2013.

Table of Contents

Articles

Stability of Nested Queue Model With Finite Waiting Capacity PDF
Anju Bhatt, Jaejin Jang 1-24
Path-Independence of Work Done Theorem Is Invalid in Center-Bound Force Fields PDF
Jakub Czajko 25-39
Equipotential Energy Exchange Depends on Density of Matter PDF
Jakub Czajko 40-54
Countably Semiadditive Functionals and the Hardy–Littlewood Maximal Operator PDF
E. I. Berezhnoj, E. I. Smirnov 55-60
Proof of the Jie Bove Conjecture PDF
Dan LIU 61-65
Statistical Appraisal of Maximum Age Requirement for Commercial Airplanes in Nigeria PDF
Ikewelugo Cyprian Anaene Oyeka, Godday Uwawunkonye Ebuh 66-78
The Dual Space χ2 of Double Sequences PDF
N. Subramanian, U. K. Misra 79-89


Reminder

If you have already registered in Journal A and plan to submit article(s) to Journal B, please click the CATEGORIES, or JOURNALS A-Z on the right side of the "HOME".


We only use three mailboxes as follows to deal with issues about paper acceptance, payment and submission of electronic versions of our journals to databases:
caooc@hotmail.com; sms@cscanada.net; sms@cscanada.org

Copyright © 2010 Canadian Research & Development Centre of Sciences and Cultures
Address: 758, 77e AV, Laval, Quebec, H7V 4A8, Canada

Telephone: 1-514-558 6138
Http://www.cscanada.net
Http://www.cscanada.org
E-mail:caooc@hotmail.com